American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Hasi Wulan, Dechao Zheng and Kehe Zhu. Compact composition operators on BMOA and the Bloch space. Proc. Amer. Math. Soc. 137 (2009) 3861-3868. MR 2529895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alec Matheson and Timothy H. McNicholl. Computable analysis and Blaschke products. Proc. Amer. Math. Soc. 136 (2008) 321-332. MR 2350419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Elias Wegert and Lothar von Wolfersdorf. Blaschke representation of functions on the circle. Proc. Amer. Math. Soc. 136 (2008) 161-170. MR 2350401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Pascuas. A note on interpolation by Bloch functions. Proc. Amer. Math. Soc. 135 (2007) 2127-2130. MR 2299490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Raymond Mortini. Infinite dimensional universal subspaces generated by Blaschke products. Proc. Amer. Math. Soc. 135 (2007) 1795-1801. MR 2286090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alec Matheson. Boundary spectra of uniform Frostman Blaschke products. Proc. Amer. Math. Soc. 135 (2007) 1335-1341. MR 2276642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. D. Baranov. On $L^1$-norms of meromorphic functions with fixed poles. Proc. Amer. Math. Soc. 134 (2006) 3003-3013. MR 2231626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel Girela, Cristóbal González and José Ángel Peláez. Multiplication and division by inner functions in the space of Bloch functions. Proc. Amer. Math. Soc. 134 (2006) 1309-1314. MR 2199173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Geir Arne Hjelle. Unimodular functions and interpolating Blaschke products. Proc. Amer. Math. Soc. 134 (2006) 207-214. MR 2170560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alec L. Matheson and Michael I. Stessin. Cauchy transforms of characteristic functions and algebras generated by inner functions. Proc. Amer. Math. Soc. 133 (2005) 3361-3370. MR 2161161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Takahiko Nakazi. The Nevanlinna counting functions for Rudin's orthogonal functions. Proc. Amer. Math. Soc. 131 (2003) 1267-1271. MR 1948119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bjarte Böe. A norm on the holomorphic Besov space. Proc. Amer. Math. Soc. 131 (2003) 235-241. MR 1929043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Muneo Cho, Raúl E. Curto and Woo Young Lee. Triangular Toeplitz contractions and Cowen sets for analytic polynomials. Proc. Amer. Math. Soc. 130 (2002) 3597-3604. MR 1920039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Franz Peherstorfer and Peter Yuditskii. Asymptotics of orthonormal polynomials in the presence of a denumerable set of mass points. Proc. Amer. Math. Soc. 129 (2001) 3213-3220. MR 1844996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rauno Aulaskari, Hasi Wulan and Ruhan Zhao. Carleson measures and some classes of meromorphic functions. Proc. Amer. Math. Soc. 128 (2000) 2329-2335. MR 1657750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Craig A. Nolder. An $L^p$ definition of interpolating Blaschke products. Proc. Amer. Math. Soc. 128 (2000) 1799-1806. MR 1646201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Xavier Massaneda and Pascal J. Thomas. Sampling sequences for Hardy spaces of the ball. Proc. Amer. Math. Soc. 128 (2000) 837-843. MR 1646200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Tischler. Blaschke products and expanding maps of the circle. Proc. Amer. Math. Soc. 128 (2000) 621-622. MR 1641125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wayne Smith. Compactness of composition operators on BMOA . Proc. Amer. Math. Soc. 127 (1999) 2715-2725. MR 1600145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Charles Horowitz. Factorization of functions in generalized Nevanlinna classes. Proc. Amer. Math. Soc. 127 (1999) 745-751. MR 1469410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Evgueni Doubtsov. Corrected outer functions. Proc. Amer. Math. Soc. 126 (1998) 515-522. MR 1415583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul S. Bourdon. Rudin's orthogonality problem and the Nevanlinna counting function. Proc. Amer. Math. Soc. 125 (1997) 1187-1192. MR 1363413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Vladimir Shklover. Remarks on the local Hopf's lemma. Proc. Amer. Math. Soc. 124 (1996) 2711-2716. MR 1327043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Joaquim Bruna, Artur Nicolau and Knut Øyma. A note on interpolation in the Hardy spaces of the unit disc. Proc. Amer. Math. Soc. 124 (1996) 1197-1204. MR 1307499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. VolЬberg, R. Younis and D. Zheng. Subalgebras of $C(M(H\sp \infty))$ . Proc. Amer. Math. Soc. 123 (1995) 367-371. MR 1221728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. H. Hamilton. Distortion of sets by inner functions . Proc. Amer. Math. Soc. 117 (1993) 771-774. MR 1139469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kristian Seip. Regular sets of sampling and interpolation for weighted Bergman spaces . Proc. Amer. Math. Soc. 117 (1993) 213-220. MR 1111222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Akira Yamada. Ahlfors functions on Denjoy domains . Proc. Amer. Math. Soc. 115 (1992) 757-763. MR 1116275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alexandru Aleman. Hilbert spaces of analytic functions between the Hardy and the Dirichlet space . Proc. Amer. Math. Soc. 115 (1992) 97-104. MR 1079693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3